# SDR DL757960494

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R 4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, R-4 DOOR SLIDE WOULD NOT ARM AND FERRIED TO ATL.  ADJUSTED DOOR RIGGING PER MM 52-11-0 AND OPERATION NORMAL.
